Journal of Integral Equations and Applications

Papers from the Special Session on \Nonlinear Integral Equations" of the Canadian Mathematical Society Nonlinear Integral Equations on the Half Line

P.M. Anselone and J.W. Lee

Full-text: Open access

Article information

J. Integral Equations Applications Volume 4, Number 1 (1992), 1-14.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier


Export citation


  • P.M. Anselone and R. Ansorge, Compactness principles in nonlinear operator approximation theory, Num. Func. Anal. Optim. 1 (1979), 598-618.
  • P.M. Anselone and I.H. Sloan, Integral equations on the half line, J. Integral Equations 9 (1986), 3-23.
  • --------, Numerical solutions of integral equations on the half line II. The Wiener-Hopf case, J. Integral Equations Appl. 1 (1988), 203-223.
  • --------, Spectral approximations for Wiener-Hopf operators, J. Integral Equations Appl. 2 (1990), 239-264.
  • K.E. Atkinson, The numerical solution of integral equations on the half-line, SIAM J. Numer. Anal. 6 (1969), 375-397.
  • R.C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1985), 95-104.
  • P.P.B. Eggermont, On noncompact Hammerstein integral equations and a nonlinear boundary value problem for the heat equation, J. Integral Equations Appl. 4 (1992), 47-68.
  • A. Granas, R.B. Guenther, J.W. Lee and D. O'Regan, Boundary value problems on infinite intervals and semiconductor devices, J. Math. Anal. Appl. 116 (1986), 335-348.
  • T.L. Saaty, Modern nonlinear equations, McGraw-Hill Book Co., New York, 1967.
  • F.G. Tricomi, Integral equations, Interscience Publishers, Inc., New York, 1957.